Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

May 21, 2013Baldwin County, Georgia

NWS Atlanta, GA issued this special weather statement at May 21, 2013, 7:21 PM EDT for Baldwin County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 7:21 PM EDT (23:21 UTC)
Expired
May 21, 2013, 8:00 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA

County Baldwin County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WWUS82 KFFC 212321
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE MAY 21 2013

GAZ061-073-074-084-220000-
721 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 800 PM
EDT...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORM OVER LINTON...MOVING WEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED 
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH 
AS THEY MOVE ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK 
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS 
STORM INCLUDE DEEPSTEP...LINTON...DEVEREUX...BEULAH AND UNDERWOOD. 

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3291 8312 3319 8328 3322 8326 3325 8326
      3326 8314 3326 8291 3308 8281
TIME...MOT...LOC 2319Z 080DEG 13KT 3313 8301

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 21, 3:14 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, May 21, 3:14 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT TUE MAY 21 2013

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE SHORT TERM. AIRMASS
SHOWERS/TSTORMS DEVELOPING ACROSS THE CWA...MAINLY ACROSS THE
EXTREME NORTH AND EASTERN PARTS OF THE CWA. THESE WILL DISSIPATE
SHORTLY AFTER SUNSET THIS EVENING. THERE IS A POSSIBILITY THAT THE
STORMS OVER NORTHWEST AL AND CENTRAL TN COULD MAKE IT TO EXTREME
NORTHWEST GA BEFORE DIMINISHING THIS EVENING. THE H5 RIDGE OVER THE
EASTERN U.S. WILL WEAKEN AS THE CENTRAL U.S. TROUGH MOVES INTO THE
MISSISSIPPI VALLEY. THIS WILL PUSH A COLD FRONT INTO THE TENNESSEE
VALLEY WEDNESDAY WHICH WILL BRING A BETTER CHANCE OF THUNDERSTORMS
TO THE CWA...MAINLY ACROSS NORTH GA. INSTABILITY INCREASES WEDNESDAY
ACROSS NORTH GA AND THIS COULD PRODUCE A FEW STRONG STORMS. GUIDANCE
TEMPS LOOK GOOD FOR TONIGHT...ALTHOUGH TRICKY FOR WEDNESDAY WITH
ADDITIONAL CLOUDS. WILL TREND TO THE COOLER SIDE OF GUIDANCE ACROSS
NORTH GA FOR HIGHS ON WEDNESDAY DUE TO INCREASED CLOUDS AND PRECIP.

17

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
BY WEDNESDAY EVENING...BOTH THE GFS AND ECMWF INDICATE THAT THE
FRONT WILL BE WEAKENING SIGNIFICANTLY. GFS REMAINS AB IT ON THE
STRONG SIDE WITH A SLIGHTLY MORE EAST WITH THE GREAT LAKES SURFACE
LOW. BOTH ARE TRANSITIONING THE UPPER LOW TO MORE OF A SHARP OPEN
TROUGH PHASING WITH THE LONGWAVE TROUGH IN CANADA. WEAK SHORTWAVE
OFF THE SOUTH CAROLINA COAST WILL LIFT NORTHEAST AND BE ABSORBED
BY THE LONGWAVE TROUGH AS WELL. SPC CONTINUES THE AREA IN GENERAL
THUNDER FOR THURSDAY...WITH MUCAPE VALUES 500-1000 J/KG EARLY IN
THE DAY...DECREASING BY MID-MORNING...AND INCREASING AGAIN IN
EXTREME SOUTHERN ZONES JUST AHEAD OF THE FRONT AFTER 18Z TO OVER
1000 J/KG. WILL HAVE TO MONITOR THE AREA FOR THE POTENTIAL FOR
ISOLATED STRONG STORMS BUT NOTHING TO SIGNIFICANT.

COLD FRONT SHOULD BE PUSHED THROUGH THE AREA BY LATE THURSDAY...
AND HAVE DECREASED TEMPS NORTHWEST SOMEWHAT TO LINE UP WITH THAT
TIMING A LITTLE BETTER. SHOULD SEE A SIGNIFICANT DECREASE IN TEMPS
TOWARD THE END OF THE WEEK WITH SURFACE HIGH PRESSURE BUILDING IN
AND NORTHWEST FLOW ALOFT...CURRENT FORECAST HAS HIGHS ON FRIDAY
ABOUT 5 DEGREES COOLER THAN HIGHS ON THURSDAY EXCEPT IN CENTRAL
GEORGIA. SEE PREVIOUS LONG TERM DISCUSSION BELOW.

TDP

PREV DISCUSSION...
LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED AT 351 AM EDT TUE MAY 21 2013/
WEAK COLD FRONT APPROACHING WITH AN UPPER LEVEL TROUGH/SHORT WAVE
FORECAST TO MOVE INTO THE AREA WEDNESDAY NIGHT AND WITH ASSOCIATED
MOISTURE AND INSTABILITY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE REASONABLE...MOST SO FOR THE EVENING HOURS. THE WEAK COLD
FRONT MOVES INTO THE AREA ON THURSDAY. IT IS UNCLEAR HOW MUCH
CONVECTION WILL BE ASSOCIATED WITH THE FRONT. THE BEST INSTABILITY
IS FORECAST OVER CENTRAL GA WITH THE BEST UPPER SUPPORT OVER N GA.
AT THIS TIME IT SEEMS REASONABLE THAT THERE WILL BE A CHANCE OF
SHOWERS AND THUNDERSTORMS...MOST SO IN THE AFTERNOON. THE MAIN
UPPER TROUGH MOVES E FOR FRIDAY WITH A DRIER AIRMASS MOVING OVER
THE AREA BEHIND THE FRONT AS SURFACE HIGH PRESSURE BUILDS ALONG
WITH A MUCH DRIER NW FLOW. DRY CONDITIONS CONTINUE SATURDAY AS
HIGH PRESSURE MOVES ACROSS THE EASTERN STATES. SUNDAY LOOKS TO BE
MAINLY DRY AS WELL EXCEPT THE NW FLOW ALOFT BEGINS TO BECOME MORE
ACTIVE TO THE N WITH SOME MOISTURE SKIRTING BY THE AREA. MOISTURE
CONTINUES TO SKIRT BY MONDAY AND TUESDAY WITH A SHARP GRADIENT OF
SIGNIFICANT MOISTURE AT THE GA/SC LINE. FOR NOW WILL LEAVE A DRY
FORECAST FOR MONDAY/TUESDAY AND CONTINUE TO MONITOR THE PROGRESS
OF THE NW FLOW. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF
NORMAL THROUGH THE PERIOD EXCEPT SATURDAY AND SUNDAY MORNING LOWS
RUNNING 5-10 DEGREES BELOW NORMAL.

BDL

&&

.AVIATION...
18Z UPDATE...
CU FIELD HAS DEVELOPED ACROSS THE REGION WITH BASES BETWEEN 4000 AND
5000. THESE WILL DISSIPATE SHORTLY AFTER SUNSET. REDEVELOPMENT OF A
STRATO-CU DECK WEDNESDAY MORNING WITH 3500 TO 5000 FT CIGS SPREADING
ACROSS THE REGION FROM NORTHWEST TO SOUTHEAST. BY 18Z MOST AREAS
WILL SEE CIGS AROUND 4000 TO 5000 FT. WINDS WILL BE NEAR CALM TO
LIGHT WESTERLY THIS AFTERNOON...CALM TONIGHT...THEN SOUTHWEST 10KTS
OR LESS WEDNESDAY. ISOLATED SHOWERS DEVELOPING ACROSS EXTREME NORTH
GA. SHOULD CONTINUE TO SEE SCATTERED SHOWERS/TSTORMS DEVELOP THIS
AFTERNOON IN THIS AREA WITH THE CELLS MOVING NORTHEAST. OTHER
SHOWERS DEVELOPING OVER WESTERN SC MOVING SOUTHWEST AND THIS WILL
ALSO CONTINUE THIS AFTERNOON. CONVECTION WILL DISSIPATE THIS EVENING
WITH REDEVELOPMENT...MAINLY WEDNESDAY AFTERNOON AND MAINLY ACROSS
NORTH GEORGIA AS THE COLD FRONT GETS CLOSER.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON AREA OF CONVECTION THIS AFTERNOON.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  84  64  84 /  30  40  40  30
ATLANTA         67  83  66  82 /  20  40  40  30
BLAIRSVILLE     60  77  60  78 /  30  60  50  30
CARTERSVILLE    64  84  62  82 /  20  60  40  30
COLUMBUS        68  89  67  87 /  20  30  30  30
GAINESVILLE     65  83  64  81 /  20  50  40  30
MACON           63  87  65  86 /  20  30  30  30
ROME            64  84  61  83 /  30  60  40  30
PEACHTREE CITY  63  85  63  84 /  20  40  30  30
VIDALIA         68  89  69  88 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....TDP
AVIATION...17
Hazardous weather outlook, May 21, 3:40 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE MAY 21 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
340 PM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND
CENTRAL GEORGIA THE REST OF THIS AFTERNOON AND EVENING AS DAYTIME
HEATING CONTINUES TO DESTABILIZES THE ATMOSPHERE AND OUTFLOW
BOUNDARIES COLLIDE. AS WITH ANY THUNDERSTORMS...FREQUENT
LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS CAN BE EXPECTED. SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY WITH THE
APPROACH OF A WEAK COLD FRONT AND UPPER LEVEL TROUGH. MAINLY ON
WEDNESDAY...SOME STORMS WILL BE STRONG PRODUCING GUSTY WINDS...
HAIL...FREQUENT LIGHTING AND HEAVY RAIN. NO HAZARDOUS WEATHER IS
EXPECTED FRIDAY THROUGH MONDAY...AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, May 21, 6:13 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE MAY 21 2013

GAZ074-212245-
613 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTHWEST AT 5 MPH.
PEA SIZED HAIL WAS REPORTED BY THE WASHINGTON COUNTY EMA DIRECTOR.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WARTHEN...SANDERSVILLE AND TENNILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3281 8277 3293 8300 3312 8282 3302 8264
TIME...MOT...LOC 2212Z 032DEG 4KT 3299 8279

16
Special weather statement, May 21, 6:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT TUE MAY 21 2013

GAZ074-212330-
655 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 730 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE DOWNS...WARTHEN...SANDERSVILLE...TENNILLE...
RIDDLEVILLE...OCONEE AND HARRISON.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3286 8301 3312 8293 3314 8289 3317 8287
      3315 8270 3313 8267 3311 8265 3281 8265
TIME...MOT...LOC 2255Z 008DEG 7KT 3302 8281

16
Local storm report, May 21, 7:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             CORDELE                 31.96N 83.78W
05/21/2013  E0.25 INCH       CRISP              GA   EMERGENCY MNGR

            EM REPORTS PEA SIZED HAIL BRIEFLY IN CORDELE

&&

30
Special weather statement, May 21, 7:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE MAY 21 2013

GAZ061-212345-
711 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HANCOCK COUNTY UNTIL 745 PM EDT...

AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HANCOCK COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEVEREUX...SHOULDERBONE AND SPARTA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8304 3325 8326 3326 8325 3326 8322
      3328 8323 3328 8321 3331 8315 3334 8314
      3336 8316 3342 8307 3335 8293
TIME...MOT...LOC 2310Z 090DEG 3KT 3332 8307

16
Special weather statement, May 21, 7:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE MAY 21 2013

GAZ106-212345-
715 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORDELE...MOVING SOUTHWEST AT 5 MPH. THE
CRISP COUNTY DEPUTY EMERGENCY MANAGER REPORTED PEA SIZED HAIL AT
705 PM EDT.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST CRISP...TREMONT...WENONA...CORDELE...RAINES AND
ARABI.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8392 3203 8383 3203 8365 3199 8361
      3192 8361 3180 8378 3180 8379
TIME...MOT...LOC 2314Z 049DEG 4KT 3193 8377

16
Special weather statement, May 21, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT TUE MAY 21 2013

GAZ061-073-074-084-220000-
721 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 800 PM
EDT...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM OVER LINTON...MOVING WEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS THEY MOVE ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DEEPSTEP...LINTON...DEVEREUX...BEULAH AND UNDERWOOD.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3291 8312 3319 8328 3322 8326 3325 8326
      3326 8314 3326 8291 3308 8281
TIME...MOT...LOC 2319Z 080DEG 13KT 3313 8301

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 10:47 AM EDTRiver Flood WarningFFCFloyd72 hr
May 21, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
May 21, 2:48 PM EDTSpecial Weather StatementFFCOglethorpe27 min
May 21, 2:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
May 21, 2:54 PM EDTSpecial Weather StatementFFCCobb36 min
May 21, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
May 21, 5:04 PM EDTSpecial Weather StatementFFCLincoln26 min
May 21, 5:12 PM EDTSpecial Weather StatementFFCTelfair33 min
May 21, 6:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren50 min
May 21, 6:13 PM EDTSpecial Weather StatementFFCWashington32 min
May 21, 6:34 PM EDTSevere Thunderstorm WarningFFCHancock, Washington41 min
May 21, 6:55 PM EDTSpecial Weather StatementFFCWashington35 min
May 21, 7:11 PM EDTSpecial Weather StatementFFCHancock34 min
May 21, 7:15 PM EDTSpecial Weather StatementFFCCrisp30 min
May 21, 7:40 PM EDTSpecial Weather StatementFFCJackson50 min
May 21, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.